RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1348–1352 (Mi dan42676)  

MATHEMATICAL PHYSICS

Unitary regularization for the Friedrichs model of a many-particle system

A. F. Vakulenko

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (721 kB)

Document Type: Article
UDC: 517.9
Presented: L. D. Faddeev
Received: 17.11.1978

Citation: A. F. Vakulenko, “Unitary regularization for the Friedrichs model of a many-particle system”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1348–1352

Citation in format AMSBIB
\Bibitem{Vak79}
\by A.~F.~Vakulenko
\paper Unitary regularization for the Friedrichs model of a many-particle system
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1348--1352
\mathnet{http://mi.mathnet.ru/dan42676}


Linking options:
  • http://mi.mathnet.ru/eng/dan42676
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019